Dynamics of bifurcations for variational problems with o(3) equivariance: A conley index approach

Bernold Fiedler, Konstantin Mischaikow

Research output: Contribution to journalArticlepeer-review

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)145-196
Number of pages52
JournalArchive For Rational Mechanics And Analysis
Issue number2
StatePublished - Jun 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this